# SDR LF1R20210215021

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N282ST
- Make and model: Piper PA46-500TP
- Aircraft serial: 4698111
- Aircraft time: 92 hours, 79 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn
- Part number: 85154012
- Condition: Excess Play
- Location: Nlg Steering
- Part time: 92 hours, 79 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH PIPER SB 1350A, FOUND ONE BOLT LOOSE ON THE NOSE GEAR STEERING HORN ASSEMBLY. THE ORIGINAL ISSUE OF PIPER SB 1350 HAD BEEN PREVIOUSLY COMPLIED WITH AT ANOTHER FACILITY. THE BOLT WAS FOUND TO BE SAFETIED, BUT THE SAFETY WIRE WAS ACTUALLY LOOPED UNDERNEATH THE HEAD OF THE BOLT, SO THE BOLT HAD NEVER BEEN COMPLETELY TORQUED. WE REMOVED SAFETY WIRE, PROPERLY TORQUED BOLT AND RESAFETIED AS NEEDED. THIS AREA SHOULD BE CLOSELY INSPECTED AT EACH ANNUAL TO DETERMINE BOLT SECURITY AS FAILURE OF THESE BOLTS WOULD RESULT IN LOSS OF CONTROL ON LANDING.
